MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER-DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER-DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the washer subject of the reported event.The steris technician inspected the washer and found it to be operating per specifications.No repairs were required, and the unit was returned to service.The reported event is attributed to the employee manually pushing the rack further into the washer after the rack became jammed.The amsco 7052 hp washer/disinfector operator manual states (section 4.13.1), "if an obstruction is present at the bottom of the wash chamber door, do not attempt to remove the object.A door safety sensor on the door button detects the obstruction.Door automatically stops from closing and opens completely." the operator manual further states, "if an obstruction is present in the chamber door, do not attempt to remove the object." the technician counseled user facility personnel on proper loading techniques and safety operation protocols.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained wrist injury after removing an obstruction from the doorway of their amsco 7052 hp washer/disinfector.The employee sought treatment and received x-rays.

Brand Name
AMSCO
Common Device Name
AMSCO 7052HP WASHER-DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23849396
Report Number9680353-2025-00052
Device Sequence Number15960032
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public(01)00724995176570(11)210209
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown